Finite Difference Solution for MHD Flow Between Two Parallel Permeable Plates with Velocity Slip

Katagi, N N and Bhat, Ashwini (2020) Finite Difference Solution for MHD Flow Between Two Parallel Permeable Plates with Velocity Slip. Journal of Advanced Research in Fluid Mechanics and Thermal Sciences, 76 (3). pp. 38-48. ISSN 2289-7879

[img] PDF
10390.pdf - Published Version
Restricted to Registered users only

Download (535kB) | Request a copy
Official URL: http://www.akademiabaru.com/arfmts.html

Abstract

The problem of Hydromagnetic steady laminar flow of an electrically conducting viscous incompressible fluid between parallel pates has been studied. The nonzero tangential slip velocity at the permeable boundary is considered. A numerical solution is derived for the governing nonlinear boundary value problem using a novel Keller box scheme. The effect of suction Reynold number

Item Type: Article
Uncontrolled Keywords: MHD flow; Slip velocity; Keller-box method; Hartmann number; Reynolds number
Subjects: Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 12 Jan 2021 09:11
Last Modified: 12 Jan 2021 09:11
URI: http://eprints.manipal.edu/id/eprint/156198

Actions (login required)

View Item View Item